Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Is it possible???
Aug 20, 2006

Hello Doctor! Thank you for being here for us nervous wrecks. And you are funny as hell too! :) Here is what happened to me. I am 26, Caucasian (Russian and Tatar to be precise) On February 20, I had protected sex with a young Black stripper in Dallas. She asked me to use lube. Which I did (water based) Everything went smooth, except for the part when I took off the condom. I had a fresh sore on my thumb at the base of the nail. And a drop of her vaginal secretions (possibly mixed with lube or not) landed on the sore. I immediately felt the pain, the kind you feel as if a lemon juice was squeezed on it. Several minutes later I washed it with Hydrogen Peroxide (which now that I think about it might have done the damage!) Five days later I started feeling a little weak, and overall odd. Then my stomach would make very strange noises and be very active (like when you eat a bowl of cherries and wash it down with tap water) Then, All of the MONO symptoms kicked in! Feeling awfully tired and having lymph nodes under the chin, armpits, groin. I was also sweating and had muscle pains. Then my metabolism was getting more and more aggressive. To the point that I had to eat 5 enormous meals a day and still feeling hungry. Also urinating more than usual. I became thinner within a month. Also I had twitching in various parts of the body, sometimes very noticeable sometimes not. I am having trouble concentrating and feel like my brain is not what it used to be. I would make idiotic typing mistakes and since English is my second language I am also noticing that I started mixing wards around in the wrong order sounding illiterate at times! Also yawn very, very frequently and sweating more than I used to! 4 month later my hunger had calmed down a little bit but I lost a little more weight now. Also having sore throat for months now. But now I feel that my personality had changed too. I used to be funny and sincerely liked people. Now I have become very irritable and intolerable, withdrawing from human contact and acting like a jerk. And I hate myself for it. But I can't help it. Anyhow, I did a test 3 months later - negative for HIV1 and 2. I am having another one schedualed to be at six months. I also did the entire STD panel and nothing came up.

1) what was my risk provided that she did in fact had HIV?

2) Is Hydrogen Peroxide capable of destroying the skin layer to the point of the bloodstream?

3) Is there a test that could screen the blood by itself to see and "foreign particles"

4) Could virus had been damaged by my stupid deed and either have become weaker or mutated to be unrecognized.

5)Thank you Dr. Bob for you heroism and good humor!!! Peace!

-Worried.

Response from Dr. Frascino

Hello Worried Russian-Tatar-guy,

You were eating five enormous meals a day and became thinner within a month???? Hmmm . . . the folks at Weight Watchers, Jenny Craig and every fat farm in Hollywood would like to speak with you at your earliest convenience.

To answer your questions:

1. Your HIV risk was negligible at best.

2. Nope.

3. Blood tests generally look for certain very specific things.

4. Nope.

Your three-month negative HIV test is definitive and conclusive. HIV is not your problem. No way. No how.

Your problem appears to be anxiety and depression related to the fear of being HIV positive. This frequently makes folks "withdraw from human contact and act like a jerk." I'd suggest you get some psychological counseling. It could help your recent PPP (Piss-Poor Personality) and set your mind at ease regarding your unwarranted HIV fears.

Good luck.

Dr. Bob



Previous
Confused....
Next
Penetration with flavored condom

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement